Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LATE DOSES
Mar 18, 2006

Hello Doctors: I have been taking Truvada+Boosted Reyataz( w/norvir) for over a year and have had great results. I take my meds religously every morning. Yesterday, I had to fly out for the day and I had my breakfast, but forgot to take my meds. When I arrived home, I saw my pills on my desk. I was 12 hours late, to be exact. I went ahead and took the pills, as I figured better late than never. My question is: How forgiving are the meds, if I am this late? Should have I just skipped a dose and taken my next round in the morning? I am worried.... hope you can shed some light. WorryWart

Response from Dr. Young

Dear WW--

A single late dose on a once-daily medication regimen should be fine. The only downside to taking your dose 12 hours late is that you might have some increased side effects on your next dose; for this reason, I'd be sure to make sure that you're well hydrated, and as always, with atazanavir, make sure that you take your medication with food. BY



Previous
5 years on Sustiva and Trizivir
Next
MAC Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement